Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44667
DC FieldValueLanguage
dc.contributor.authorBranco, João-
dc.contributor.authorFerreira, José Augusto-
dc.contributor.authorOliveira, Paula de-
dc.date.accessioned2017-11-29T15:59:36Z-
dc.date.issued2014-
dc.identifier10.1016/j.mbs.2014.07.002-
dc.identifier.urihttp://hdl.handle.net/10316/44667-
dc.description.abstractIn this paper we propose a mathematical model to describe the evolution of glioma cells taking into account the viscoelastic properties of brain tissue. The mathematical model is established considering that the glioma cells are of two phenotypes: migratory and proliferative. The evolution of the migratory cells is described by a diffusion-reaction equation of non Fickian type deduced considering a mass conservation law with a non Fickian migratory mass flux. The evolution of the proliferative cells is described by a reaction equation. A stability analysis that leads to the design of efficient protocols is presented. Numerical simulations that illustrate the behavior of the mathematical model are included.por
dc.language.isoengpor
dc.publisherElsevierpor
dc.relationinfo:eu-repo/grantAgreement/FCT/COMPETE/132981/PTpor
dc.rightsembargoedAccess-
dc.subjectAntineoplastic Agentspor
dc.subjectBrain Neoplasmspor
dc.subjectCell Proliferationpor
dc.subjectClinical Protocolspor
dc.subjectComputer Simulationpor
dc.subjectElasticitypor
dc.subjectGliomapor
dc.subjectHumanspor
dc.subjectMathematical Conceptspor
dc.subjectNeoplasm Invasivenesspor
dc.subjectViscositypor
dc.subjectModels, Biologicalpor
dc.titleMathematical modeling of efficient protocols to control glioma growthpor
dc.typearticle-
degois.publication.firstPage83por
degois.publication.lastPage90por
degois.publication.titleMathematical Biosciencespor
dc.relation.publisherversionhttps://doi.org/10.1016/j.mbs.2014.07.002por
dc.peerreviewedyespor
dc.identifier.doi10.1016/j.mbs.2014.07.002por
degois.publication.volume255por
dc.date.embargo2018-11-29T15:59:37Z-
uc.controloAutoridadeSim-
item.grantfulltextopen-
item.languageiso639-1en-
item.fulltextCom Texto completo-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.orcid0000-0002-5226-2905-
crisitem.author.orcid0000-0001-6634-6651-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
JRB_JAF_PO.pdf174.31 kBAdobe PDFView/Open
Show simple item record

SCOPUSTM   
Citations

12
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations

11
checked on Feb 18, 2020

Page view(s) 20

603
checked on Mar 25, 2020

Download(s)

95
checked on Mar 25, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.